Table of Contents Author Guidelines Submit a Manuscript
Journal of Applied Mathematics
Volume 2012 (2012), Article ID 804032, 18 pages
http://dx.doi.org/10.1155/2012/804032
Research Article

Well-Posedness by Perturbations for Variational-Hemivariational Inequalities

1School of Mathematical Sciences, University of Electronic Science and Technology of China, Sichuan, Chengdu 610054, China
2Department of Applied Mathematics, Southwest Petroleum University, Chengdu 610500, China
3State Key Laboratory of Oil and Gas Reservoir and Exploitation, Chengdu 610500, China
4Department of Mathematics, Sichuan University, Sichuan, Chengdu 610064, China

Received 18 January 2012; Accepted 4 July 2012

Academic Editor: Hong-Kun Xu

Copyright © 2012 Shu Lv et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Abstract

We generalize the concept of well-posedness by perturbations for optimization problem to a class of variational-hemivariational inequalities. We establish some metric characterizations of the well-posedness by perturbations for the variational-hemivariational inequality and prove their equivalence between the well-posedness by perturbations for the variational-hemivariational inequality and the well-posedness by perturbations for the corresponding inclusion problem.